On some generalizations of cyclic networks

Ádám, András: On some generalizations of cyclic networks. Acta cybernetica, (1) 2. pp. 105-119. (1971)

[img] Cikk, tanulmány, mű
cybernetica_001_fasc_002_105-119.pdf

Download (893kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1971
Volume: 1
Number: 2
Page Range: pp. 105-119
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: 119. p.
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12179

Actions (login required)

View Item View Item